Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Severe spotting, normal periods on placebo week. Taking yaz birth control. Causes for prolonged bleeding?

Hello! I started taking the birth control pill yaz about 3 months ago and I have had a lot of spotting throughout and the past two and half weeks have had a steady period even while not on the placebo week. Note I also skipped the placebo week in the previous two months to skip a period. Should I be worried I am about to go on week 3 of bleeding and not on the placebo week?
Asked On : Thu, 27 Sep 2012
Answers:  0 Views:  36 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor